# SDR AWXA960161

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5630 · Door Windows
- Part: Prism Window
- Part number: 140N20351
- Condition: Crazed
- Location: L-4 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX-JFK - AIR TURNBACK, IN FLIGHT CREW REPORTS, THE L-4 DOOR WINDOW APPEARS CRACKED.  CAPTAIN AGREED AND ELECTED TO RETURN TO PHOENIX.  VIEWER WINDOW IN EXIT L-4 CRAZED DURING CLIMB.  REMOVED AND REPLACED L-4 DOOR PRISM WINDOW.  (M)
